# SDR HEEA076453

- Difficulty date: October 4, 2001
- Submitted: October 22, 2001
- Operation: General aviation
- Aircraft: N6251X
- Make and model: Bell 206L-3
- Aircraft serial: 51552
- Aircraft time: 9,760 hours
- Engine: Allsn 250C30
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 23005366
- Part serial: FF46929
- Condition: Malfunctioned
- Location: Engine
- Part time: 7,023 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HIGH TOT, DIDN'T CLOSE SMOOTHLY WHEN PRESSURE WAS APPLIED. REPLACED WITH SERVICEABLE BLEED VALVE.
